# SDR ULXR2009062682284

- Difficulty date: June 26, 2009
- Submitted: July 2, 2009
- Operation: General aviation
- Aircraft: N303FD
- Make and model: Agusta AW139
- Aircraft serial: 41012
- Aircraft time: 240 hours
- System (JASC): 2550 · Cargo Compartments
- Part: Hook
- Part number: 410A
- Part serial: 633
- Condition: Unserviceable
- Location: Hoist
- Part time: 241 hours
- Component: Hoist
- Component part number: 4431612
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED SB 42315-489-01, THE HOOK HAS UNACCEPTABLE IRREGULARITIES AND DISCONTINUITIES. REMOVED HOOK FROM SERVICE.
